# SDR AALA970141

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Condition: Activated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1400 -  AFTER TAKEOFF SJU DURING CLIMB-OUT, SULPHUR SMELL NOTED AT ROW 32 PSU.  AIRCRAFT RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED 02 GENERATOR IN ROW 32 PSU FOND ACTIVATED WITH PSU DOOR CLOSED.  ALSO, REPLACED ALL COALESCER BAGS.  SYSTEMS GROUND CHECKED INORMAL OPERATION.  (M)
